# SDR IPXA2021092874356

- Difficulty date: September 13, 2021
- Submitted: September 28, 2021
- Operation: Air carrier
- Aircraft: N252UP
- Make and model: Doug MD-11F
- Aircraft serial: 48768
- Aircraft time: 61,181 hours, 14,062 cycles
- System (JASC): 5100 · Standard Practices/Structures
- Part: Intercostal
- Part number: ACA70493
- Part serial: NA
- Condition: Cracked
- Location: Fwd Cargo
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:3CFWD CARGO INTERCOSTAL IS CRACKED BETWEEN STA 6-20 - 6-40 AT LONGERON 42L.REMOVE, FABRICTAED AND REPLACED INTERCOSTAL IAW DWG. ACA7049 AND SRM 51-31-01. (MINOR)
